Article (Scientific journals)
Conformal actions of higher-rank lattices on pseudo-Riemannian manifolds
PECASTAING, Vincent
2020In Geometric and Functional Analysis, 30, p. 955-987
Peer Reviewed verified by ORBi
 

Files


Full Text
1901.01938.pdf
Author preprint (379.51 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Zimmer program; Conformal geometry; Pseudo-Riemannian geometry
Abstract :
[en] We investigate conformal actions of cocompact lattices in higher-rank simple Lie groups on compact pseudo-Riemannian manifolds. Our main result gives a general bound on the real-rank of the lattice, which was already known for the action of the full Lie group ([33]). When the real-rank is maximal, we prove that the manifold is conformally flat. This indicates that a global conclusion similar to that of [1] and [17] in the case of a Lie group action might be obtained. We also give better estimates for actions of cocompact lattices in exceptional groups. Our work is strongly inspired by the recent breakthrough of Brown, Fisher and Hurtado on Zimmer’s conjecture [7].
Disciplines :
Mathematics
Author, co-author :
PECASTAING, Vincent ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
Conformal actions of higher-rank lattices on pseudo-Riemannian manifolds
Publication date :
2020
Journal title :
Geometric and Functional Analysis
ISSN :
1420-8970
Publisher :
Birkhauser Verlag, Switzerland
Volume :
30
Pages :
955-987
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 16 March 2019

Statistics


Number of views
85 (7 by Unilu)
Number of downloads
44 (1 by Unilu)

Scopus citations®
 
1
Scopus citations®
without self-citations
1
OpenCitations
 
1
WoS citations
 
1

Bibliography


Similar publications



Contact ORBilu